# SDR VNAA0008007

- Difficulty date: August 9, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 12,533 hours, 11,186 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321473
- Part serial: 2273
- Condition: Failed
- Location: Cabin
- Part time: 12,533 hours, 11,186 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTING AT ROWS 4, 5, AND 6 WERE FLICKERING.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY POWER SUPPLY AT THE 5LK POSITION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-01.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
